Alert archive / Oklahoma / Freeze Warnings in 2016
Freeze Warning 8, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 18, 2016, 3:20 AM CST for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Nov 19, 2016, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2016, 3:20 AM CST (09:20 UTC)
- In effect from
- Nov 19, 2016, 12:00 AM CST
- Expired
- Nov 19, 2016, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 24 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2880 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975 WWUS74 KTSA 180920 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 320 AM CST FRI NOV 18 2016 ARZ001-002-010-011-OKZ054>071-182200- /O.UPG.KTSA.FZ.A.0006.161119T0600Z-161119T1400Z/ /O.NEW.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH 320 AM CST FRI NOV 18 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...AND MCINTOSH COUNTIES. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO THE MID 20S TO LOWER 30S BY SATURDAY MORNING. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ OKZ073-182200- /O.NEW.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/ PITTSBURG- INCLUDING THE CITY OF...MCALESTER 320 AM CST FRI NOV 18 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY. * AFFECTED AREA...IN OKLAHOMA...PITTSBURG COUNTY. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO AROUND 30 DEGREES BY SATURDAY MORNING. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES WILL OCCUR. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ019-020-029-OKZ049-053-072-074>076-182200- /O.NEW.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW-SEQUOYAH-HASKELL- LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...HUGO...SALLISAW...STIGLER... WILBURTON...POTEAU 320 AM CST FRI NOV 18 2016 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH... WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * AFFECTED AREA...IN ARKANSAS...CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...CHOCTAW... SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S BY SUNDAY MORNING. * IMPACTS...THESE CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
3 follow-up statements
942 WWUS74 KTSA 182125 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 325 PM CST FRI NOV 18 2016 ARZ019-OKZ072-074>076-191100- /O.EXA.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/ /O.CON.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ CRAWFORD-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...SALLISAW...STIGLER... WILBURTON...POTEAU 325 PM CST FRI NOV 18 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY. * AFFECTED AREA...IN ARKANSAS...CRAWFORD COUNTY. IN OKLAHOMA... SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...TEMPERATURES IN UPPER 20S TO LOWER 30S ARE EXPECTED TONIGHT AND SATURDAY NIGHT. * IMPACTS...THE FREEZING TEMPERATURES TONIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. EXPOSED OUTDOOR WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-010-011-OKZ054>071-073-191100- /O.CON.KTSA.FZ.W.0008.161119T0600Z-161119T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH... MCALESTER 325 PM CST FRI NOV 18 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SATURDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. * TEMPERATURE...TEMPERATURES IN MID 20S TO LOWER 30S ARE EXPECTED TONIGHT AND SATURDAY NIGHT. * IMPACTS...THE FREEZING TEMPERATURES TONIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. EXPOSED OUTDOOR WATER PIPES COULD BURST. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ020-029-OKZ049-053-190530- /O.CON.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO 321 PM CST FRI NOV 18 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. * TEMPERATURE...TEMPERATURES IN LOWER 30S ARE EXPECTED SATURDAY NIGHT. * IMPACTS...THE FREEZING TEMPERATURES TONIGHT COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
981 WWUS74 KTSA 190934 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 334 AM CST SAT NOV 19 2016 ARZ019-OKZ072-074>076-192200- /O.UPG.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ /O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ /O.CON.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/ CRAWFORD-SEQUOYAH-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...SALLISAW...STIGLER... WILBURTON...POTEAU 334 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...CRAWFORD COUNTY. IN OKLAHOMA... SEQUOYAH...HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...TEMPERATURES WILL CONTINUE TO FALL OFF TO NEAR FREEZING THIS MORNING. SATURDAY NIGHT TEMPERATURES ARE EXPECTED TO BE A BIT COLDER...WITH LOWS AROUND 26 TO 30 DEGREES. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-010-011-OKZ054>071-073-192200- /O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ /O.CON.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH... MCALESTER 334 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S AND LOWER 30S THIS MORNING. SATURDAY NIGHT TEMPERATURES ARE EXPECTED TO BE A BIT COLDER...WITH LOWS FROM THE LOWER 20S IN NORTHWEST ARKANSAS TO THE MID TO UPPER 20S ACROSS MUCH OF NORTHEAST OKLAHOMA. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ020-029-OKZ049-053-192200- /O.UPG.KTSA.FZ.A.0007.161120T0600Z-161120T1400Z/ /O.NEW.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO 334 AM CST SAT NOV 19 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S TO LOWER 30S ACROSS PARTS OF WEST CENTRAL ARKANSAS AND FAR SOUTHEAST OKLAHOMA. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
415 WWUS74 KTSA 191410 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 810 AM CST SAT NOV 19 2016 ARZ001-002-010-011-019-OKZ054>076-192200- /O.EXP.KTSA.FZ.W.0008.000000T0000Z-161119T1400Z/ /O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-OSAGE-WASHINGTON OK- NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK- OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI... PAWNEE...TULSA...CLAREMORE...PRYOR...GROVE...JAY...SAPULPA... OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE... CHECOTAH...SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 810 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...WASHINGTON... AND MADISON COUNTIES. IN OKLAHOMA...OSAGE...WASHINGTON... NOWATA... CRAIG...OTTAWA...PAWNEE...TULSA...ROGERS...MAYES... DELAWARE... CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...AND PITTSBURG COUNTIES. * TEMPERATURE...TEMPERATURES WILL AGAIN DROP INTO THE MID 20S AND LOWER 30S TONIGHT WITH A FEW LOCATIONS FALLING INTO THE LOWER 20S ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ020-029-OKZ049-053-192200- /O.CON.KTSA.FZ.W.0009.161120T0600Z-161120T1400Z/ FRANKLIN-SEBASTIAN-PUSHMATAHA-CHOCTAW- INCLUDING THE CITIES OF...OZARK...CHARLESTON...FORT SMITH... ANTLERS...CLAYTON...HUGO 810 AM CST SAT NOV 19 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST SUNDAY... * AFFECTED AREA...IN ARKANSAS...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA...PUSHMATAHA...AND CHOCTAW COUNTIES. * TEMPERATURE...TEMPERATURES WILL DROP INTO THE UPPER 20S TO LOWER 30S TONIGHT. * IMPACTS...THE FREEZING TEMPERATURES COULD KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... OUTDOOR WATER PIPES SHOULD BE WRAPPED OR DRAINED. IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 18, 2:56 AM CST, 24 minutes earlier.
Area forecast discussion, Nov 18, 2:56 AM CST, 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
256 AM CST Fri Nov 18 2016
.DISCUSSION...
A strong cold front continues to sweep quickly east...and is
currently pushing through Osage and Pawnee counties. Low-level
moisture isn't overly impressive ahead of the boundary...although
a narrow band of 60F dewpoints should support some showers and
perhaps a few thunderstorms across parts of southeast Oklahoma and
northwest Arkansas through about mid-morning. Strong cold-air
advection will overspread the region with the gusty northwest
winds...with temperatures falling several degrees after the
frontal passage. Temperatures may recover just a bit this
afternoon (mainly over parts of northeast OK)...but highs will be
a good 20 degrees cooler than what we saw yesterday.
Clear skies and diminishing winds will allow temperatures to fall
below freezing Friday night across a large portion of the forecast
area. Have upgraded the freeze watch to a warning...and also added
Pittsburg county to the warning. Another chilly day expected for
Saturday along with another freeze for most locations Saturday
night. Will issue a freeze watch for southeast OK and west central
AR...which will likely be upgraded or expanded in later forecasts.
The active upper pattern will continue into next week...with the
next upper system impacting the area on Tuesday. Showers and a few
thunderstorms remain possible Tuesday/Tuesday evening before
another cold front pushes east. Thanksgiving Day is looking quiet
and dry...with chilly morning temperatures and afternoon highs in
the upper 50s/lower 60s.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 53 28 52 31 / 0 0 0 0
FSM 64 34 54 31 / 30 0 0 0
MLC 57 30 53 27 / 10 0 0 0
BVO 50 24 51 22 / 0 0 0 0
FYV 57 28 49 21 / 30 0 0 0
BYV 63 31 49 24 / 40 0 0 0
MKO 54 31 52 28 / 10 0 0 0
MIO 50 28 49 28 / 10 0 0 0
F10 53 29 52 29 / 10 0 0 0
HHW 63 32 57 31 / 30 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Freeze Warning from midnight tonight to 8 AM CST Saturday for
OKZ054>071-073.
AR...Freeze Warning from midnight tonight to 8 AM CST Saturday for
ARZ001-002-010-011.
&&
SHORT TERM...22
LONG TERM....18Hazardous weather outlook, Nov 17, 9:20 PM CST, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 920 PM CST THU NOV 17 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 920 PM CST THU NOV 17 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. ONSET...AFTER 3 AM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEASTERN OKLAHOMA. ONSET...ONGOING...GRADUALLY DECREASING TONIGHT. DISCUSSION... STRONG SOUTH WINDS, WITH GUSTS TO NEAR 40 MPH, ARE ONGOING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WINDS SHOULD GRADUALLY CONTINUE TO SUBSIDE AFTER MIDNIGHT AS THE COLD FRONT APPROACHES. A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA AROUND 3 AM AND WILL EXIT WESTERN ARKANSAS BY AROUND 10 AM FRIDAY MORNING. THUNDERSTORM POTENTIAL WILL INCREASE AFTER 3 AM WHEN THE FRONT ENCOUNTERS AND LIFTS THE BETTER LOW LEVEL MOISTURE ACROSS SOUTHEAST OKLAHOMA INTO WESTERN ARKANSAS. HOWEVER, INSTABILITY WILL BE WEAK, AND THIS WILL LIMIT THE OVERALL SEVERE POTENTIAL CONSIDERABLY. AN ISOLATED SEVERE WIND GUST IS POSSIBLE, NEVERTHELESS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY THRU MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE ONGOING THRU AROUND 9 AM AHEAD OF THE FRONT ACROSS FAR SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. SEVERE WEATHER IS NOT EXPECTED DUE TO A LACK OF INSTABILITY. GUSTY NORTHWEST WINDS WILL PREVAIL BEHIND THE COLD FRONT ON FRIDAY. WIND GUSTS AROUND 30 MPH WILL BE POSSIBLE ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS. ANOTHER STORM SYSTEM WILL BRING LOW END THUNDERSTORM POTENTIAL ON TUESDAY. SEVERE WEATHER IS NOT EXPECTED DUE TO A LACK OF INSTABILITY. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 3:20 AM CST | Freeze Watch | TSA | Choctaw, Haskell, Latimer, Pushmataha | 24 hr |
Nearby
Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.